# SDR CA081222005

- Difficulty date: December 15, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 7,682 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Prop Deice
- Part time: 7,767 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS FOUND THAT THE ELECTRICAL CONNECTER AND APPROX 3 INCH OF WIRE FORWARD OF THE VANISTER.  IN THE PROP DE-ICE CCT WAS BURNED AND THE WIRE HAD BECOME SEPARATED FROM THE VANISTON LEAVING THE PROP DE-ICE SYSTEM IN-ACTIVE.  FLIGHT CREW WAS UNAWARE OF ANY INOPERATIVE SYSTEMS.  WIRING WAS REPAIRED AND CONNECTOR REPLACED, SYSTEM FUNCTION TESTED NORMAL.  SUBMITTER SUSPECTS/CONNECTOR WIRE HAD WORKED LOOSE OVER TIME CAUSING ARCING/BURNING WITH WIRE FINALLY FELL OFF. (TC NR 20081222005)
